# SDR SWAA2016020448656

- Difficulty date: January 29, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 35,621 hours, 20,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER BULKHEAD COMPOSITE PANEL CRACKED AT BS 663.  REPAIRED BULKHEAD IAW EA.
